"has anyone here ever been on LUVOX? any luck? Im on celexa for depression and anxiety and OCD. its helping my depression and anxiety, but not really touching my OCD like my doctor had hoped. He upped my dose last week and Im going..."
I was getting my first period and I had been to a grade school dance. It was a very small grade school. several friends decided to start teasing me that night. I felt horrible and kind of down. When I got home I layed on my bed I started to think very obsessively about how they are all against me, and I won't have anyone to play with. Over and over in my mind I said Why don't they like me and what's wrong with me that people don't like me. The thoughts wouldn't stop until I went into this unreal world. SOOOO scary. It hasn't stopped since 14. I'm 57 now. A real nightmare. There are no meds for it. It is a problem of conscientiousness.It's more helped by a Psychologist.
I have had depersonalization ever since I was 14. I am now 50and still have it 24/7. When I look at people they don't look real. People look like they are far away even though I'm next to them. It's like there is a fuzzy wall between us. I'm seperate from my body, like when I look at my arms they don't look like they are mine. Sometimes I get severe depression and have been in the Hospital for it. Get the book "Feeling Unreal". It only covers this topic. This has to do with too much anxiety. It is very frightening, especially when it first happens. Does any of this sound like you. Let me know, OK?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.